Alert archive / West Virginia / Flash Flood Watches in 2012

Flash Flood Watch 5, NWS Charleston, WV

March 18, 2012Lincoln County, Logan County, Mingo County, West Virginia

NWS Charleston, WV issued this flash flood watch at Mar 18, 2012, 3:24 AM EDT for Lincoln County, Logan County, Mingo County, West Virginia. It took effect at Mar 18, 2012, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2012, 3:24 AM EDT (07:24 UTC)
In effect from
Mar 18, 2012, 8:00 AM EDT
Expired
Mar 18, 2012, 8:00 PM EDT
In force
12 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Lincoln County, WV, Logan County, WV, Mingo County, WV

The radar

The Charleston,WV radar (KRLX), 53 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS61 KRLX 180724
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
324 AM EDT SUN MAR 18 2012

WVZ013-024-025-181530-
/O.NEW.KRLX.FF.A.0005.120318T1200Z-120319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MINGO-LOGAN-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN
324 AM EDT SUN MAR 18 2012

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...LINCOLN...LOGAN AND MINGO. 

* FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING

* AN UPPER LEVEL DISTURBANCE WILL PRODUCE REPETITIVE SHOWERS AND
  THUNDERSTORMS TODAY. GROUNDS ACROSS THE WATCH AREA REMAIN NEAR
  SATURATED DUE THE RAINFALL OVER THE LAST COUPLE OF
  DAYS...POSING A THREAT FOR WATER PROBLEMS.

* RAIN AMOUNTS FROM A HALF TO AN INCH TODAY...WITH LOCALLY HEAVIER
  AMOUNTS...WILL PRODUCE RAPID RISES OF STREAMS AND CREEKS...ESPECIALLY
  WHERE THUNDERSTORMS RAIN OVER THE SAME AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
787 
WGUS61 KRLX 181424
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1024 AM EDT SUN MAR 18 2012

WVZ013-024-025-182230-
/O.CON.KRLX.FF.A.0005.000000T0000Z-120319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MINGO-LOGAN-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN
1024 AM EDT SUN MAR 18 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING 
  AREAS...LINCOLN...LOGAN AND MINGO. 

* UNTIL 8 PM EDT THIS EVENING

* MORNING SHOWERS SHOULD GIVE WAY TO SOME PARTIAL SUNSHINE THIS
  AFTERNOON. HOWEVER...ADDITIONAL SHOWERS OR THUNDERSTORMS COULD
  REDEVELOP DURING THIS AFTERNOON AND EARLY EVENING. WITH THE LACK
  OF VEGETATION AND THE GROUND NEARLY SATURATED...A THREAT FOR
  FLASH FLOODING REMAINS.

* RAIN AMOUNTS FROM A HALF TO AN INCH ARE LIKELY TODAY...WITH
  LOCALLY HEAVIER AMOUNTS. IF THE HEAVIER SHOWERS
  REDEVELOP...STREAMS AND CREEKS WOULD RISE RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT WOULD LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.
MONITOR WATER LEVELS OFTEN...IF SHOWERS REDEVELOP THIS AFTERNOON
OR THIS EVENING. 

BE PREPARED TO TAKE QUICK ACTION.

&&

$$

KM/KTB
288 
WGUS61 KRLX 181752
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
152 PM EDT SUN MAR 18 2012

WVZ013-024-025-190000-
/O.CON.KRLX.FF.A.0005.000000T0000Z-120319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MINGO-LOGAN-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN
152 PM EDT SUN MAR 18 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING 
  AREAS...LINCOLN...LOGAN AND MINGO. 

* UNTIL 8 PM EDT THIS EVENING

* THE MORNING RAIN TOTALS WERE MOSTLY A QUARTER TO A HALF INCH. BY
  EARLY THIS AFTERNOON...PARTIAL CLEARING OCCURRED. HOWEVER...THE
  AFTERNOON SUNSHINE WILL ADD TO THE INSTABILITY. SO THERE IS
  STILL A CHANCE THAT SHOWERS OR THUNDERSTORMS WILL REDEVELOP.
  WITH THE LACK OF VEGETATION AND THE GROUND NEARLY SATURATED...A
  THREAT FOR FLASH FLOODING REMAINS.

* RAIN AMOUNTS FROM A HALF TO AN INCH ARE LIKELY TODAY. THERE IS A
  CHANCE OF LOCALLY HEAVIER AMOUNTS. IF THOSE SHOWERS OR
  THUNDERSTORMS REDEVELOP...STREAMS AND CREEKS WOULD RISE
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT WOULD
LEAD TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.
MONITOR WATER LEVELS OFTEN...IF SHOWERS REDEVELOP THIS AFTERNOON
OR THIS EVENING.

BE PREPARED TO TAKE QUICK ACTION.

&&

$$
818 
WGUS61 KRLX 190003
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
803 PM EDT SUN MAR 18 2012

WVZ013-024-025-190115-
/O.EXP.KRLX.FF.A.0005.000000T0000Z-120319T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MINGO-LOGAN-
INCLUDING THE CITIES OF...HARTS...ALUM CREEK...HAMLIN...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN
803 PM EDT SUN MAR 18 2012

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN WEST VIRGINIA HAS
EXPIRED. 

HEAVY RAINFALL HAS NOT MATERIALIZED OVER THE WATCH AREA
TODAY...AND THE THREAT FOR FLASH FLOODING HAS DIMINISHED.
THEREFORE...THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Mar 18, 2:09 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 18, 2:09 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
209 AM EDT SUN MAR 18 2012

.SYNOPSIS...
WEAK FLOW WITH SCATTERED SHOWERS AND THUNDERSTORMS INTO SUNDAY
NIGHT. RIDGING ALOFT AND SLIGHTLY DRIER AIR MONDAY NIGHT INTO
WEDNESDAY. MOISTURE INCREASES ON THURSDAY.

&&

.NEAR TERM /UNTIL 10 AM THIS MORNING/...
SENT A QUICK UPDATE TO PINPOINT SHOWERS AND POSSIBLE THUNDERSTORMS
MOVING ACROSS NORTHEAST KY...INTO THE TRI STATE AREA OVERNIGHT.
DECREASED POPS ELSEWHERE KEEPING LIKELY ACROSS THE KY COUNTIES AND
EXTREME SOUTHEAST OH...AND EXTREME SOUTHERN WV OVERNIGHT PER RADAR
TRENDS AND THE WRFARW MESOSCALE MODEL.

ALTHOUGH SATELLITE IMAGES SHOW WARMING TOPS WITH THIS
CONVECTION...RADAR SHOWS ADDITIONAL CONVECTION DEVELOPING
AHEAD...ALONG OUTFLOW BOUNDARIES.

ADJUSTED SKY...TEMPS AND WINDS PER LATEST SATELLITE
IMAGES...MODEL GUIDANCE AND SFC OBS.

PREVIOUS DISCUSSION... SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN SLOPES OF THE
MOUNTAINS INTO THE COAL FIELDS OF SOUTHERN WEST VIRGINIA. WITH
WEAK FLOW ALOFT...THESE WILL NOT MOVE QUICKLY. WILL HAVE TO KEEP
AN EYE ON ANY RAIN THAT FALLS WITH THESE SHOWERS AND STORMS. SOME
AREAS ARE STILL SATURATED FROM PREVIOUS RAINS.

ONCE THIS FIRST UPPER WAVE MOVES NORTHEAST...SHOULD SEE A TIME
OVERNIGHT WHERE SHOWERS DWINDLE. HOWEVER...THIS WILL BE SHORT LIVED
AS ANOTHER WAVE ENTERS THE AREA. HAVE INCREASED POPS INTO SUNDAY TO
LIKELY TO ACCOUNT FOR THE WAVE. ONCE AGAIN...WILL HAVE TO CLOSELY
WATCH FOR POSSIBLE WATER ISSUES.

TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL DURING THIS PERIOD.
DAYTIME HIGHS WILL BE IN THE 50S TONIGHT AND INTO THE MID 70S NORTH
TO AROUND 80 SOUTH.

&&

.SHORT TERM /10 AM THIS MORNING THROUGH TUESDAY/...
STILL MILD PATTERN WITH WEAK FLOW AND ABOVE NORMAL TEMPERATURES AND
DEW POINTS.

PRECIPITABLE WATER DOES STARTS TO SLOWLY DECLINE OVERNIGHT SUNDAY
NIGHT AFTER REACHING ITS MAXIMUM SUNDAY AFTERNOON.  HOWEVER...LOTS
OF MOISTURE/CLOUDS AND LINGERING SHOWERS OVERNIGHT SUNDAY NIGHT INTO
MONDAY.  STILL NEED TO MONITOR RAIN AMOUNTS AS 500 MB VORT MAX DROPS
SE OVER THE DEVELOPING RIDGE.

HAVE POPS LOWERING MONDAY AFTERNOON...WITH SOME SOME 20 POPS
LINGERING MONDAY EVENING OVER THE MOUNTAINOUS COUNTIES.

RIDGING ALOFT REACHES PEAK ON TUESDAY.  WEAK SOUTHEAST FLOW IN THE
BOUNDARY LAYER.  SO HAVE A SLIGHT CHANCE OF SHOWERS ON THE UPSLOPE
AREAS DURING TUESDAY AFTERNOON.  WITH DOWNSLOPING IN THE WESTERN
LOWLANDS...COULD REACH LOW AND MID 80S IN THE USUAL HOT SPOTS
THERE.  BUT KEPT READINGS IN CHECK IN THE SOUTHEAST UPSLOPE AREAS
TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
SOMEWHAT QUIET WEATHER TO START THE LONG TERM AS UPPER LEVEL RIDGE
REMAINS OVER THE AREA AT THE BEGINNING OF THE PERIOD. HOWEVER...HIGH
PRESSURE OFF TO OUR EAST WILL CONTINUE TO PUSH MOISTURE TOWARDS THE
REGION. THIS WITH THE UPSLOPE FLOW OVER THE HIGHER TERRAIN WILL KEEP
A SLIGHT CHANCE FOR POPS IN THESE AREAS...WITH NICE...WARM
TEMPERATURES AND MAINLY DRY CONDITIONS EXPECTED ACROSS THE LOWLAND
COUNTIES DUE TO THE DOWNSLOPE FLOW.

RIDGE WILL SLIDE OFF TO THE EAST LATER IN THE DAY WED THRU THURSDAY
AS A CLOSED UPPER LOW OVER THE SOUTH CENTRAL U.S. PUSHES NORTHEAST
TOWARDS THE OHIO VALLEY. EXPECT PLENTY OF MOISTURE TO ADVECT INTO
THE AREA AS THIS LOW APPROACHES...AS STRONG SOUTHERLY LOW LEVEL
WINDS AID IN MOISTURE TRANSPORT FROM THE GULF TOWARDS THE REGION.
MODELS ARE INDICATING PW VALUES OF BETWEEN 1.2 TO 1.35 INCHES...WAY
ABOVE NORMAL FOR THIS TIME OF YEAR...AND IN FACT IN THE 99TH
PERCENTILE FOR PW FOR THIS TIME OF YEAR. THUS...LOOKING LIKELY FOR
RAIN...HEAVY AT TIMES ACROSS THE AREA DURING THIS PERIOD...AND WILL
NEED TO MONITOR FOR POTENTIAL WATER PROBLEMS TO SET UP. WILL NOT
MENTION IN THE HWO FOR NOW...AS IT IS WELL INTO THE EXTENDED...AND
WOULD PREFER TO WAIT FOR BETTER CONFIDENCE. WILL MENTION IN RWS FOR
NOW.

LOW WILL SLIDE OFF TO THE SOUTHEAST OVER THE WEEKEND AS ANOTHER
UPPER TROUGH MOVING ACROSS CANADA IS ABLE TO PUSH THE LOW OUT OF THE
AREA. COOLER...AND DRIER AIR IS EXPECTED FOR THE LATTER HALF OF THE
WEEKEND BEHIND THE DEPARTING LOW.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MOSTLY CLEAR SKIES WITH THIN SCATTERED CLOUDS AROUND 10KFT AT
MOST SITES ARE EVIDENT IN SATELLITE IMAGES AND SFC OBSERVATIONS.
TEMPORARILY PERIODS OF PATCHY DENSE FOG WILL BE POSSIBLE ACROSS
THE NORTHERN SITES THAT EXPERIENCE THE MOST CLEARING. BUT...MID TO
UPPER LEVEL CLOUDS WILL SPREAD ACROSS THE ENTIRE AREA FROM THE
NORTHWEST TO CUT OFF THE RADIATIONAL COOLING. SO EXPECT
IMPROVEMENT FROM IFR TO MVFR/VFR BEFORE 11-12Z.

RADAR IMAGES INDICATE AN AREA OF CONVECTION MOVING ACROSS
NORTHEAST KY...TO AFFECT HTS AND VICINITY WITH MVFR CONDITIONS FROM
07-10Z. MOST OF THIS ACTIVITY IS EXPECTED TO DIMINISH IN
INTENSITY...BUT ADDITIONAL CONVECTION WILL DEVELOP ALONG NUMEROUS
OUTFLOW BOUNDARIES CREATED BY PREVIOUS STORMS. EXPECT SOME OF THIS
ACTIVITY TO MOVE INTO SOUTHERN WEST VIRGINIA AND EVENTUALLY AFFECT
BKW BEFORE 12Z.

BELIEVE THE AFOREMENTIONED CONVECTIVE ACTIVITY WILL LOOSE STRENGTH
BY 12Z WITH WIDESPREAD LIGHT SHOWERS AND AN ISOLATED STORM OR TWO
ACROSS THE SOUTH. HOWEVER...EXPECT CONVECTION TO FLARE UP ONCE
AGAIN TO PRODUCE PERIODS OF IFR UNDER HEAVIER STORMS AROUND 18Z
ACROSS CENTRAL WV TO AFFECT MAINLY CRW...CKB...BKW... AND EKN
THROUGH THE EVENING HOURS. CONDITIONS SHOULD IMPROVE AFTER 00-03Z
FROM WEST TO EAST...WITH SOME CLEARING TRYING TO SPREAD FROM THE
WEST.

AREAS THAT EXPERIENCE CLEARING SUNDAY NIGHT WILL BE ABLE TO
PRODUCE IFR DENSE FOG...MAINLY NEARBY HTS...PKB...AND CRW.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING AND DURATION OF VALLEY FOG AT PKB AND
EKN MAY VARY. TIMING OF CONVECTION CAPABLE TO PRODUCE IFR
CONDITIONS MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              SUN 03/18/12
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    H    H    H    H    H    H    H
EKN CONSISTENCY  L    M    M    H    M    M    M    M    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
CKB CONSISTENCY  M    M    M    M    H    H    H    H    H    H    H    H

AFTER 06Z MONDAY...
IFR CONDITIONS IN DENSE FOG POSSIBLE LATE SUNDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JB/KTB/SL
NEAR TERM...JB/26
SHORT TERM...KTB
LONG TERM...SL
AVIATION...ARJ
Hazardous weather outlook, Mar 17, 3:14 PM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT SAT MAR 17 2012

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-181915-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
314 PM EDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS SHOULD BE MORE WIDESPREAD SUNDAY AND INTO
MUCH OF SUNDAY NIGHT. WITH THE WEAK WIND FLOW...LACK OF
VEGETATION...AND SEVERAL COUNTIES THAT HAVE SATURATED SOILS...
SMALL STREAM FLOODING IS A POSSIBILITY. IF THIS THREAT
INCREASES...FLASH FLOOD WATCHES OR WARNINGS MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 6:12 PM EDTSpecial Weather StatementRLXCabell33 min
Mar 18, 6:44 PM EDTSpecial Weather StatementRLXPutnam31 min

Nearby

Flash Flood Watches in West Virginia, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.